Diameter bounds for convex surfaces with pinched mean curvature.
Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 15-22
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__86_3_156035,
author = {Urs Lang},
title = {Diameter bounds for convex surfaces with pinched mean curvature.},
journal = {Manuscripta mathematica},
pages = {15--22},
year = {1995},
volume = {86},
number = {3},
zbl = {0821.53004},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156035/}
}
Urs Lang. Diameter bounds for convex surfaces with pinched mean curvature.. Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 15-22. http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156035/